Alert archive / Alabama / Special Weather Statements in 2025

Special Weather Statement, NWS Mobile, AL

June 25, 2025Butler County, Conecuh County, Monroe County, Alabama

NWS Mobile, AL issued this special weather statement at Jun 25, 2025, 8:21 PM CDT for Butler County, Conecuh County, Monroe County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2025, 8:21 PM CDT (01:21 UTC)
Expired
Jun 25, 2025, 9:00 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Hail
0.00 in
Wind
50

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL

The radar

The Maxwell AFB radar (KMXX), 118 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4159 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4159 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WWUS84 KMOB 260121
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
821 PM CDT Wed Jun 25 2025
 
ALZ053>058-260200-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Crenshaw AL-
821 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHERN
CRENSHAW...EAST CENTRAL CLARKE...SOUTHEASTERN WILCOX AND CENTRAL
CONECUH COUNTIES THROUGH 900 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Petrey to 5 miles east of
Greenville to 8 miles north of Evergreen to 6 miles southeast of
Repton. Movement was northwest at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Greenville, Monroeville, Frisco City, Peterman, Georgiana, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Petrey, I65 And US 84, and
Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3179 8620 3173 8645 3154 8685 3126 8716
      3126 8719 3158 8774 3188 8741 3205 8717
      3205 8686 3196 8686 3196 8641 3205 8640
      3205 8630 3197 8630 3196 8618 3189 8617
TIME...MOT...LOC 0120Z 130DEG 31KT 3188 8624 3185 8653 3155 8695 3136
8716

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

MM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 6:34 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 25, 6:34 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
634 PM CDT Wed Jun 25 2025

...New Aviation...

.DISCUSSION...
Issued at 401 PM CDT Wed Jun 25 2025

Tonight through Thursday Night...

We are still expecting two bouts of storms to pass through the
forecast area as the upper low pressure area centered over the east
central Florida coast drifts slowly north-northwestward to over
southern Georgia. The first complex of thunderstorms is initiating
currently and will continue to expand inland through mid evening,
and then mostly dissipate. The second complex of thunderstorms is
anticipated to occur late tonight through noon Thursday, moving from
east to west in the easterlies. The atmosphere has already become
impressively unstable, and MLCAPE values have already reached as
high as 4000 to 4500 J/kg. Both events have the potential to bring
damaging surface winds from localized microbursts as DCAPE values
could be as high as 1400 J/kg. Large hail up to around 2 inches in
diameter will also be a threat with mid-level lapse rates reach as
high as 7.0 C/km. Frequent lightning and heavy bouts of rain are
likely as well. A LOW risk of rip currents remains in place through
the near term.

Temperatures will average 2 to 5 degrees above normal. Low temps
interior areas tonight and Thursday night will be in the lower to
middle 70s, and the upper 70s along the beaches and barrier islands.
Highs on Thursday will range from 92 to 96 degrees inland, and
around 90 degrees along the beaches and barrier islands. With
surface dewpoints in the lower 70s, maximum apparent temperatures
(heat indices) could be as high as 103 degrees. /22

Friday Through Wednesday...

A very light northerly flow pattern aloft will be in place
through the period as our local region becomes sandwiched between
an upper ridge over the Southern Plains and an upper low over
Florida. Subtle shortwave impulses look to move within the flow
aloft through the period, providing weak forcing across the
region. This, along with plenty of moisture and instability in
place, will give way to scattered to numerous showers and storms
developing each day. With a lack of any notable synoptic features,
activity will generally follow a typical summertime, diurnal
pattern, with offshore/coastal showers and storms developing
during the morning, scattered to numerous storms developing across
southern portions of the area during the early afternoon hours,
storms spreading inland via outflow/sea breeze boundary collisions
during the late afternoon, and activity dissipating during the
mid to late evening due to the loss of daytime heating. Storms
will be pulse-type in nature due to a lack of shear, and therefore
am not expecting any organized severe weather throughout the
period. However, as we typically see with this type of pattern,
cannot rule out a few stronger storms capable of producing gusty
downburst winds. Temperatures will generally be around seasonal
norms, with highs topping out in the upper 80s to low 90s each day
and lows ranging from the low 70s inland to the upper 70s along
the immediate coast. /96

&&

.AVIATION...
(00Z TAFS)
Issued at 618 PM CDT Wed Jun 25 2025

General VFR conditions were noted across the forecast area with
drops to low end MVFR conditions in thunderstorms moving west over
areas well south of Highway 84. This activity may impact
operations, especially along the I-10 corridor. Locally strong and
variable winds are also possible with the storms. Another round is
expected near sunrise, with strong to severe storms possible with
local drops in conditions to mid MVFR levels.
/16

&&

.MARINE...
Issued at 401 PM CDT Wed Jun 25 2025

No significant impacts to small craft are expected through
early next week outside of locally higher winds/seas and reduced
visibilities associated with occasional showers and thunderstorms.
Otherwise, variable winds will continue through early next week with
a light offshore flow late each night and morning followed by a
light onshore flow in the afternoon and evening. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 25, 7:13 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
713 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Marine Tstm Wind 2 SSW Brookley Field AS 30.58N 88.07W
06/25/2025  M41 MPH          Mobile             AL   Mesonet

            Buccaneer Yacht Club site measures marine
            thunderstorm wind gust to 41mph.

&&

MM
Special weather statement, Jun 25, 7:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
722 PM CDT Wed Jun 25 2025

ALZ056>060-260100-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
722 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN CONECUH AND COVINGTON
COUNTIES THROUGH 800 PM CDT...

At 721 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles east of Riverview to 7 miles west of
Elba. Movement was northwest at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Andalusia, Opp, Evergreen, Luverne, Brantley, McKenzie, River Falls,
Castleberry, Red Level, Rutledge, Dozier, Heath, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8616 3153 8620 3131 8620 3099 8670
      3100 8680 3123 8714 3140 8701 3167 8659
      3177 8628 3163 8617 3162 8618 3162 8616
      3160 8614 3154 8614
TIME...MOT...LOC 0021Z 132DEG 26KT 3106 8675 3141 8621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 25, 7:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
752 PM CDT Wed Jun 25 2025

ALZ056>060-260145-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
752 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT BUTLER...CRENSHAW...NORTHEASTERN
ESCAMBIA...CONECUH AND NORTHWESTERN COVINGTON COUNTIES THROUGH 845 PM
CDT...

At 751 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Castleberry to 6 miles west of
Dozier. Movement was northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Evergreen, Luverne, Georgiana, Brantley, McKenzie, River
Falls, Castleberry, Red Level, Rutledge, Dozier, Gantt, Glenwood,
Petrey, and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3166 8616 3164 8616 3162 8618 3106 8688
      3132 8730 3152 8715 3181 8675 3195 8618
      3189 8617 3186 8618 3183 8618 3181 8620
      3179 8620 3179 8615 3166 8615
TIME...MOT...LOC 0051Z 135DEG 19KT 3125 8681 3153 8647

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 25, 7:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
755 PM CDT Wed Jun 25 2025

ALZ059-264-FLZ201>205-260200-
Baldwin Central AL-Escambia AL-Escambia Inland FL-Okaloosa Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
755 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BALDWIN...
ESCAMBIA...NORTHWESTERN OKALOOSA...SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES THROUGH 900 PM CDT...

At 753 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pea Ridge to 11 miles southeast of
Riverview. Movement was west at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ensley, Gonzalez, Pace, Milton, Brewton, Century, Flomaton, Bagdad,
East Brewton, Molino, Jay, Pollard, Riverview, Bratt, Point Baker,
Pea Ridge, Roeville, and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3052 8745 3052 8748 3062 8751 3112 8742
      3125 8714 3104 8670 3100 8670 3099 8668
      3057 8688 3048 8743
TIME...MOT...LOC 0053Z 078DEG 18KT 3061 8708 3095 8692

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Local storm report, Jun 25, 7:56 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
756 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     Tstm Wnd Dmg     3 N Stedman             31.12N 86.29W
06/25/2025                   Covington          AL   Amateur Radio

            HAM radio operator relays report of power
            outages scattered throughout Covington
            County along with several tree limbs taken
            down and powerlines taken down. Trees
            reported blocking roads within Covington
            County. Time estimated from radar.

&&

MM
Special weather statement, Jun 25, 8:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
821 PM CDT Wed Jun 25 2025

ALZ053>058-260200-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Crenshaw AL-
821 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHERN
CRENSHAW...EAST CENTRAL CLARKE...SOUTHEASTERN WILCOX AND CENTRAL
CONECUH COUNTIES THROUGH 900 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Petrey to 5 miles east of
Greenville to 8 miles north of Evergreen to 6 miles southeast of
Repton. Movement was northwest at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Monroeville, Frisco City, Peterman, Georgiana, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Petrey, I65 And US 84, and
Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3179 8620 3173 8645 3154 8685 3126 8716
      3126 8719 3158 8774 3188 8741 3205 8717
      3205 8686 3196 8686 3196 8641 3205 8640
      3205 8630 3197 8630 3196 8618 3189 8617
TIME...MOT...LOC 0120Z 130DEG 31KT 3188 8624 3185 8653 3155 8695 3136
8716

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jun 25, 7:22 PM CDTSpecial Weather StatementMOBCovington, Crenshaw38 min
Jun 25, 7:52 PM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw53 min
Jun 25, 7:55 PM CDTSpecial Weather StatementMOBEscambia65 min
Jun 25, 9:00 PM CDTSpecial Weather StatementMOBClarke, Monroe, Wilcox60 min
Jun 25, 9:04 PM CDTSpecial Weather StatementMOBMonroe56 min
Jun 25, 10:00 PM CDTSpecial Weather StatementMOBWashington45 min
Jun 25, 10:27 PM CDTSpecial Weather StatementMOBWashington48 min
Jun 25, 7:03 PM CDTSpecial Weather StatementMOBOkaloosa, Santa Rosa42 min
Jun 25, 8:26 PM CDTSpecial Weather StatementMOBGeorge49 min
Jun 25, 9:06 PM CDTSpecial Weather StatementMOBStone54 min
Jun 26, 5:06 PM CDTSpecial Weather StatementMOBGeorge24 min

Nearby

Special Weather Statements in Alabama, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.